Journal of Nepal Mathematical Society (JNMS)
Developing the Society Through Mathematical Research


ISSN: 2616-0153 (Print) ISSN: 2616-0161 (Online)



Volume 2, Issue 1, Year-2019

Published: April 25, 2019

Download Cover Page-Volume 2-Issue-1-Year 2019

  1. Heterogeneous Oblate Primaries in Photo-gravitational CR5BP with Kite Con guration
    By Abdullah A. Ansari, Prashant Kumar, Mehtab Alam

  2. Rings close to strongly von Neumann regular
    By Peter V. Danchev

  3. An Ecological Model for Sustainable Forest Management of Eco-system Based on Optimal Control Theory
    By Md. Nazmul Hasan, Md. Haider Ali Biswas, Md. Sharif Uddin

  4. Some Simulation Results and Parameter Analyses of a Generalized Quasi Two-Phase Bulk Mixture Model
    By Khim B. Khattri, Parameshwari Kattel, Bhadra Man Tuladhar

  5. Subordination Results Associated With Generalized Bessel Functions
    By Hamzat J. Olusegun







NMS. All Rights Reserved.